Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 5, Pages 257-267
http://dx.doi.org/10.1155/S0161171201005324

On the closure of the sum of closed subspaces

1Mathematics and Statistics, Oakland University, Rochester, MI 48309, USA
2Industrial and Operations Engineering, The University of Michigan, Ann Arbor, MI 48109, USA

Received 30 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwin E. Schochetman, Robert L. Smith, and Sze-Kai Tsui, “On the closure of the sum of closed subspaces,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 5, pp. 257-267, 2001. https://doi.org/10.1155/S0161171201005324.